Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Feeling of movements in the head, headaches. Scan normal. Prescribed medicines. Other treatment?

I am a housewife aged 29 yrs Feeling movement of something in head skin when sitting ideal since last 2-3 years and headache occasionally specially after coming from market etc. Reports of CT scan (brain) is normal. I have been advised Fluner-10 & Trikonol-25 by my doctor.My hb is also low (10) for which I am taking medicines.Is there anything else to be get tested or any other treatment reqd.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
i am a neurophysician and i am glad to respond to you
First of all let inform you that you donot have any serious neurological problem as the CT scan is noraml. Regarding your headaches, the description you have provided is not typical of migrain headache and hence i have a diffence of opinion. I will not like you to be on Fluner 10mg. This medicine is Flunarizine and it wont help much for your headache. Infact a higher dose of Trikonol slowly upto 75 mg will bring doen your headache. i think probabably you have tension headache rather than migrain.
Your Hb is low, please check and get examined with a local family physician
Hope, this clarifies
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor